# SDR SWAA2021040861616

- Difficulty date: April 4, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,693 hours, 23,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Low Pressure
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTICED PRESSURE BELOW GREEN INDICATION OF FORWARD SERVICE DOOR SLIDE. / R&R FWD SERVICE DOOR SLIDE ASSY IAW MT 725-61-06 RAR # 93881 P/N OFF/ON 5A3307-7 S/NOFF BNG20987 S/NON BNG30268
